Have medical questions? Ask a doctor online!
Hi, welcome to JustAnswer. I'm Dr. Hasan and I'll try to help you. I am reviewing your question and I will get back to you as soon as possible.
Do you have this itching inside your private area or on outside?
Please wait, I am typing an answer and it may take 10 minutes to write a detailed answer. In the meantime, if you have any specific question, please let me know. Regards
Thanks a lot for your input. I am sorry to hear about your problem. I am going to address your primary concern but later you can ask anything you want. The most likely cause of this problem is a fungal infection. That is very common in this area. I would suggest that you should apply over the counter available Clotrimazole cream with Hydrocortisone cream twice daily in that area for 10 days and soon you are going to be alright. I reassure you that there is nothing serious and there is no need to be stressed. I wish you good luck and that you get well soon. My goal is to provide you with excellent service – if you feel you have received anything less, please reply back as I am happy to address follow-up questions. Kindly rate me when you are done. You can come back here to ask anything even after you have rated the answer. I will be glad to help you always. A 5-star rating is requested and will be appreciated. Regards
No hydrocortisone cream is totally safe in this area. Yes, sex is allowed. Yes, hydrocortisone is supposed to relieve the itching. My best wishes and prayers will be following you for good health. Please remember to rate my answer as this is how we get compensated for our time and effort here for you. A 5-star rating is requested and will be appreciated. Regards
Hydrocortisone relieves the itching and clotrimazole to help with the underlying possible infection.
Yes mix them and apply together.
I really don't think that you will need to see anyone. Just relax dear. I reassure you that there is nothing serious and you are going to be alright.
You are most welcome. Wow congratulations. Try hydrocortisone and you are going to feel better soon. All the best dear.